# SDR FDEA201108023064

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 78,044 hours, 31,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 HAD NO POWER TO CLOSE AT CLOSEUP AND PUSHBACK.   DOOR OPS CHECKED GOOD IAW MM 52-10-01-2-0.
